december_brigette Posted March 12, 2008 Share Posted March 12, 2008 hi all, i started lamictal feb 1 with the 5 week starter pack. now i have an rx for 100mg. and it seems the change from 50 to 100 has been kind of hellish. i got really depressed, had an "existential crisis," a rash (but not THE RASH), and headaches. now, its like the headaches have moved behind my eyes. i can see...but within an hour of taking it, i feel this pressure behind my eyes. I also have this weirdness when it comes to my eyes - as in no one comes close to touching them. when i go to the eye doctor, i do the touching. no one else. so...i guess im doubly flipped out because 1. of the s/e and 2. because the pain is close to my eyes. and it makes me sleepy so i take at night w/ all my other meds. thanks, db Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.